| Model Number |
210080 |
| Medical Device Problem Codes |
Crack (1135); Fracture (1260)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Boot is chipped/cracked around proximal portion.Case type: tka.
Additional Manufacturer Narrative
Reported issue.Boot is chipped/cracked around proximal portion.Case type: tka.Product inspection: visual confirmations shows the boot assembly carbon fiber has cracked along the top of the boot.See attached image.Product history review: 1.Review of the device history records indicate (b)(4) were manufactured and accepted into final stock on 01/23/2017.No non-conformances were identified during inspection.2.Review of the device history records indicate (b)(4) were manufactured and accepted into final stock on 07/24/2017.No non-conformances were identified during inspection.3.Review of the device history records indicate (b)(4) were manufactured and rejected on 03/24/2017.A review of qt17 - 03- 0081 revealed the devices were accepted to be used as is on 03/24/2017.The non-conformance is not related to the failure alleged in this compliant.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 210080, l/n 201643112801 shows 1 additional complaints related to the failure in this investigation.(b)(4).Conclusion: per d03391, preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.The failure was confirmed as alleged via visual inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there has been no nc or capa associated with the product and failure mode reported in this event.
Event or Problem Description
Boot is chipped/cracked around proximal portion.Case type: tka.